# SDR YENA2024062400901

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 2,160 hours, 330 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7300 · Engine Fuel and Control
- Part: Indication Sys
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS)   ENG FF ON SD INTERMITTENT ( ECAM FUEL PAGE INDICATIONS - FUEL FLOW 1+2 N589JB AND HIGHER (LCD EIS) ); PERFORMED ENG IDLE RUN IAW AMM 71-00-00-720-811-A. F/F 1+2 SHOWED ACTUAL IBS/MIN. COULD NOT DUPLICATE FAULT. AMBER XX NEVER APPEARED ON LOWER ECAM. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.
